About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 169427, 12 pages
http://dx.doi.org/10.1155/2013/169427
Research Article

Stability and Hopf Bifurcation in an HIV-1 Infection Model with Latently Infected Cells and Delayed Immune Response

Institute of Applied Mathematics, Shijiazhuang Mechanical Engineering College, No. 97 Heping West Road, Shijiazhuang, Hebei 050003, China

Received 29 May 2013; Accepted 14 December 2013

Academic Editor: Juan J. Nieto

Copyright © 2013 Haibin Wang and Rui Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Haibin Wang and Rui Xu, “Stability and Hopf Bifurcation in an HIV-1 Infection Model with Latently Infected Cells and Delayed Immune Response,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 169427, 12 pages, 2013. doi:10.1155/2013/169427